Posted 12/31/2007 7:54 PM (GMT -6)
hi Sherry,
Try this link to the past discussion:
http://www.healingwell.com/community/default.aspx?f=38&m=985164
-------
UC for the last ten years
Current Meds: 6MP
Past Meds: You name it; I've tried it.

Posted 12/31/2007 8:11 PM (GMT -6)
Thanks Julee, that was the thread I was trying to find but I didn't know the title of it. Ok, I'm almost positive this is what I have then because my rash is the same as what others were talking about and what I seen on the internet. I started back using my Eucerin face wash to see if that helps, if not then I will try the others that you all recommended. It's strangely itchy right now, kind of like I got a sunburn under my nose feeling but when I look in the mirror, it looks no worse then what it was...odd. But in the existing thread about the face rash, some of you mentioned you got a rash after coming off pred.....do you suppose the same thing could be true for steroid enemas?
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa** ~Allergies - Allegra & Singulair
~Secondary Reynauds Syndrome - '04 - Norvasc~Fibromyalgia - '06~
To help Healingwell - click here: DONATE
http://www.myspace.com/82595818
"The quality of my life depends on the quality of my thoughts."
 
 
 
 

 
 

Posted 12/31/2007 11:30 PM (GMT -6)
I think it could possibly be from the steroid enemas. Or, it could just be one of those unrelated things. Apparently people get this mysteriously sometimes, without any sense of what triggered it. I've actually had two different skin conditions like that. After a few months, they were gone just as quickly as they showed up.

The cream that helped me the most was MetroLotion (and also another version of it, MetroGel). It was by prescription.

Just out of curiosity, did you switch toothpastes or do you eat a lot of cinnamon? Both toothpaste and cinnamon were mentioned in a pamphlet as possibly aggravating the condition. It's far easier to live without cinnamon than without toothpaste! I was thinking of switching to Tom's of Maine natural toothpaste if mine didn't clear up.
-------
UC for the last ten years
Current Meds: 6MP
Past Meds: You name it; I've tried it.

Posted 12/31/2007 11:41 PM (GMT -6)
No, I've used the same toothpaste for almost a year now...Crest - proffesional I believe it is. And no, not alot of cinnamon.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa** ~Allergies - Allegra & Singulair
~Secondary Reynauds Syndrome - '04 - Norvasc~Fibromyalgia - '06~
To help Healingwell - click here: DONATE
http://www.myspace.com/82595818
"The quality of my life depends on the quality of my thoughts."
 
 
 
 

 
 

Forum Information

Currently it is Sunday, October 21, 2018 9:11 AM (GMT -6)
There are a total of 3,013,641 posts in 330,043 threads.
View Active Topics

Who's Online

This forum has 161940 registered members. Please welcome our newest member, cia_b_333.
179 Guest(s), 8 Registered Member(s) are currently online.  Details
logoslidat, imagardener2 , Dahlias , randrball1 , MG0351 , WalkingbyFaith , Goldengirl49 , CatLady18